BibTeX record journals/asy/ArrietaLZ12

download as .bib file

@article{DBLP:journals/asy/ArrietaLZ12,
  author    = {Jos{\'{e}} M. Arrieta and
               Mar{\'{\i}}a L{\'{o}}pez{-}Fern{\'{a}}ndez and
               Enrique Zuazua},
  title     = {Approximating travelling waves by equilibria of non-local equations},
  journal   = {Asymptotic Analysis},
  volume    = {78},
  number    = {3},
  pages     = {145--186},
  year      = {2012},
  url       = {https://doi.org/10.3233/ASY-2011-1088},
  doi       = {10.3233/ASY-2011-1088},
  timestamp = {Mon, 05 Jun 2017 20:50:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/asy/ArrietaLZ12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics